# SDR AALA20101119TUL08

- Difficulty date: November 19, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 57,322 hours, 29,361 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR JAMB RIGHT UPPER STOP FITTING CRACKED.  REMOVED AND REPLACED FITTING.
